# SDR DL75A991983

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Part time: 36,828 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CHS OPS CALLED TO REPORT A/C RTB DUE TO COMPRESSOR STALL AND NR 2 ENG FIRE REPORTED BY THE TOWER.  PER FLT CREW, ON TAXI-OUT EXPERIENCED STALL AND TOWER REPORTED FIRE FROM THE BACK OF NR 2 ENGINE.  NO EPCS MESSAGES, NO OVERTEMPS.  CREW PUSHED THROTTLE UP A FEW MORE TIMES WITH SUBSEQUENT STALLS.  FIRE BOTTLES NOT DISCHARGED.  ATL MTC CHANGING NR 2 ENGINE.
